# SDR CA030627002

- Difficulty date: June 2, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,938 hours
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Insulation
- Condition: Burned
- Location: Headliner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION ON THE AIRCRAFT, THE COCKPIT HEADLINER WAS REMOVED TO ACCESS THE G-SWITCH FOR A FUNCTIONAL CHECK. ONCE THE HEADLINER PANEL WAS REMOVED A SECTION OF INSULATION THAT WAS NEXT TO THE MAP LIGHT FOR THE CO-PILOT WAS FOUND SCORCHED AND BRITTLE FROM CONTACT WITH THE BACK OF THE LIGHT ASSEMBLY. THE INSULATION WAS REMOVED AND THE PANEL REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
